Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 120, NWS Twin Cities, MN

July 14, 20104 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2010, 4:13 PM CDT for 4 counties in Minnesota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2010, 4:13 PM CDT (21:13 UTC)
Expired
Jul 14, 2010, 5:15 PM CDT
In force
62 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chippewa County, MN, Kandiyohi County, MN, Meeker County, MN, Stearns County, MN

The radar

The Minneapolis radar (KMPX), 83 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 9:00 AM CDTTornado WatchSPC9 hr
Jul 14, 3:53 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2915 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS53 KMPX 142113
SVRMPX
MNC023-067-093-145-142215-
/O.NEW.KMPX.SV.W.0120.100714T2113Z-100714T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN STEARNS COUNTY IN CENTRAL MINNESOTA...
  KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
  MEEKER COUNTY IN CENTRAL MINNESOTA...
  EAST CENTRAL CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 515 PM CDT

* AT 411 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
  MILES NORTHWEST OF ST MARTIN TO 4 MILES WEST OF SPICER TO 3 MILES
  NORTHEAST OF MAYNARD...AND MOVING EAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  WILLMAR...
  ST CLOUD...
  LITCHFIELD...
  NEW LONDON...
  RAYMOND...
  PRIAM...
  SPICER...
  FARMING...
  HAWICK...
  PAYNESVILLE...
  ROSCOE...
  PRINSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR NORTHWESTERN WISCONSIN.

&&

LAT...LON 4557 9475 4557 9416 4550 9414 4543 9405
      4532 9418 4530 9426 4523 9426 4497 9447
      4497 9450 4494 9450 4490 9453 4489 9551
TIME...MOT...LOC 2113Z 262DEG 20KT 4556 9469 4525 9500
          4492 9540
WIND...HAIL 60MPH 1.00IN

$$

JLT
2 follow-up statements
552 
WWUS53 KMPX 142156
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
456 PM CDT WED JUL 14 2010

MNC023-142205-
/O.CAN.KMPX.SV.W.0120.000000T0000Z-100714T2215Z/
CHIPPEWA MN-
456 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHIPPEWA COUNTY
IN WEST CENTRAL MINNESOTA IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND 
MOVED OUT OF THE WARNED AREA.

LAT...LON 4557 9416 4549 9414 4543 9405 4532 9418
      4530 9426 4523 9426 4497 9447 4497 9450
      4494 9450 4490 9453 4491 9503 4557 9431
TIME...MOT...LOC 2155Z 262DEG 20KT 4557 9428 4526 9460
          4491 9500

$$

MNC067-093-145-142215-
/O.CON.KMPX.SV.W.0120.000000T0000Z-100714T2215Z/
STEARNS MN-KANDIYOHI MN-MEEKER MN-
456 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MEEKER...
SOUTHEASTERN KANDIYOHI AND SOUTHEASTERN STEARNS COUNTIES UNTIL 515 PM
CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ST
JOSEPH TO MANANNAH TO BLOMKEST...MOVING EAST AT 25 MPH. NICKEL SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  ST CLOUD...LITCHFIELD...ST NICHOLAS...GROVE CITY...PLEASANT LAKE...
  WAITE PARK...LAKE LILLIAN...WATKINS...LUXEMBURG...THORPE...ST
  AUGUSTA...KIMBALL...COSMOS...FAIRHAVEN...CORVUSO...DARWIN...CEDAR
  MILLS...ROCKVILLE...STROUT AND KINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4557 9416 4549 9414 4543 9405 4532 9418
      4530 9426 4523 9426 4497 9447 4497 9450
      4494 9450 4490 9453 4491 9503 4557 9431
TIME...MOT...LOC 2155Z 262DEG 20KT 4557 9428 4526 9460
          4491 9500
WIND...HAIL 60MPH 0.88IN

$$

BAP
644 
WWUS53 KMPX 142207
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
507 PM CDT WED JUL 14 2010

MNC067-093-145-142217-
/O.EXP.KMPX.SV.W.0120.000000T0000Z-100714T2215Z/
STEARNS MN-KANDIYOHI MN-MEEKER MN-
507 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR MEEKER...SOUTHEASTERN
KANDIYOHI AND SOUTHEASTERN STEARNS COUNTIES WILL EXPIRE AT 515 PM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4557 9416 4549 9414 4543 9405 4532 9418
      4530 9426 4523 9426 4497 9447 4497 9450
      4494 9450 4490 9453 4491 9503 4557 9431
TIME...MOT...LOC 2207Z 262DEG 20KT 4527 9438

$$

BAP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:39 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 14, 2:39 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
239 PM CDT WED JUL 14 2010

.DISCUSSION...

MAIN CONCERN IS THE SHORT TERM AND SEVER WEATHER POTENTIAL FOR
THIS AFTERNOON INTO THIS EVENING. THE ATMOSPHERE CONTINUES TO
DESTABILIZE...MID TO UPPER 70 DEW POINTS THROUGH OUT THE CWA
EXCEPT FOR NORTHEASTERN COUNTIES. CAP STILL IN PLACE AND IS
HOLDING BACK SIGNIFICANT OUTBREAK OF CONVECTION. MIXED LAYER CAPES
ARE BETWEEN 2000 AND 4000 J/KG DESPITE AN ABUNDANCE OF CLOUD
COVER. SCATTERED CONVECTION BREAKING OUT ACROSS EASTERN MN AND
WESTERN WI. SCATTERED SHOWERS ALSO BREAKING OUT OVER NORTHWEST CWA
NEAR AXN...IN RESPONSE TO ERODING CAP AND FRONT. MESO ANALYSIS
FROM SPC SHOWS ERODING CAP. THIS WILL HAVE TO WATCHED CLOSELY.
HRRR INDICATES CAP WOULD LIKE TO ERODE ENOUGH TO GET MORE
WIDESPREAD CONVECTION BY 21Z AND RADAR IS BEGINNING TO SHOW THIS.
SHEAR AND TORNADO PARAMETERS ARE VERY IMPRESSIVE AND THREAT OF
TORNADOES HIGH FROM 20 TO 23Z IN EASTERN MN. THE ACTIVITY LOCATED
AROUND AXN MOVES EAST WE WILL BE IN THE CLEAR IN TERMS OF SEVERE
WEATHER...CLEARING THE CWA BY 05Z.

LITTLE CHANGED IN THE GRIDS BEYOND TONIGHT WITH ENERGY SPENT ON
THE AFTERNOON/EVENING AHEAD. IT STILL LOOKS LIKE SATURDAY
AFTERNOON/SATURDAY NIGHT COULD BRING ANOTHER CHANCE OF SEVERE
WEATHER.

&&

.AVIATION.../18Z TAF ISSUANCE/

VERY ACTIVE PERIOD AHEAD THROUGH 03Z THU AS A STRONG COLD FRONT
SWEEPS ACROSS TERMINALS. FIRST CONCERN IS THE AMOUNT OF CLEARING
IN SOUTH CENTRAL MINNESOTA...KMSP SOUTH AND EAST AND IF THE
CLEARING INCREASES TOWARD THE EAST AND HOW MUCH MORE
DESTABILIZATION OCCURS AND ASSOCIATED CONVECTION AND SEVERITY. ACTIVITY
HAS BEEN GOING IN WISCONSIN NORTH AND EAST OF KRNH AND KEAU.
SCATTERED SHOWERS AND THUNDERSTORMS ELSEWHERE...NORTH OF A WARM
FRONT ASSOCIATED WITH A LOW THAT IS LOCATED ON THE SD MN BORDER
AND MOVING EAST. THE WARM FRONT EXTENDS FROM THE LOW EAST TOWARD
SOUTHWEST WISCONSIN. 18Z MPX SOUNDING SHOWS STRONG CAP STILL IN
PLACE AND RADAR IMAGERY..LACK OF WIDESPREAD SIGNIFICANT ECHOS SUPPORTS
THAT. THAT CAP COUPLED WITH THE SHOWER ACTIVITY MOVING INTO SOUTH
CENTRAL MINNESOTA IS BIT TROUBLING...IN TERMS OF WIDESPREAD SEVERE
THUNDERSTORMS DEVELOPING FROM KMSP WEST WARD. HRRR SOLUTIONS...WHICH
HAVE BEEN PRETTY CONSISTENT WITH DEVELOPING CONVECTION AROUND 19-20Z
BTWN KRWF AND KMSP. WHEN THUNDERSTORMS DO DEVELOP...CAPE...INSTABILITY IN THE
3000-5000 J/KG RANGE WILL RESULT IN EXPLOSIVE GROWTH IN
THUNDERSTORMS...WHICH WILL LIKELY QUICKLY BE SEVERE. THIS WILL
NEED TO MONITORED VERY CLOSELY THROUGH THE AFTERNOON AS
SIGNIFICANT IMPACTS ARE POSSIBLE AT KMSP/KRNH/KEAU. FRONT WILL CLEAR
KEAU BY 04-5Z...WHEN ALL TSRA SHOULD BE DONE.

KMSP...CONFIDENCE IN SIGNIFICANT TSRA ACTIVITY IMPACTING THE VCNTY
OF THE FIELD STILL REMAINS HIGH AT THIS POINT...BASED ON
FORECASTS FROM SEVERAL RUNS OF THE RUC NOW SHOWING THE CAP
BREAKING AT MSP AROUND 21Z. HARD TO SAY AT THIS POINT IF THE FIELD
WILL TAKE A DIRECT HIT...BUT DENSE COVERAGE OF TSRA EXPECTED
AROUND THE TWIN CITIES WILL LIKELY CREATE HAVOC IN SOME OF THE
DEPARTURE/ARRIVAL GATES. ONCE THIS ACTIVITY MOVES THROUGH...WILL
HAVE VERY QUIET WEATHER TO END THE TAF AS WINDS TURN TO THE WEST.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BLUE EARTH-BROWN-
     CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-
     MARTIN-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-STEELE-WASECA-
     WASHINGTON-WATONWAN.

WI...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR CHIPPEWA-DUNN-EAU
     CLAIRE-PEPIN-PIERCE-ST. CROIX.

&&

JPR/DRL
Hazardous weather outlook, Jul 14, 11:55 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1155 AM CDT WED JUL 14 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
150930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1155 AM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES ACROSS MUCH OF THE
OUTLOOK AREA INTO THIS EVENING AS A LOW PRESSURE SYSTEM AND COLD
FRONT MOVE THROUGH. THE AIRMASS WILL CONTINUE TO DESTABILIZE THIS
AFTERNOON AS AN AREA OF CLEARING MOVES INTO SOUTHERN MINNESOTA
TOWARD THE TWIN CITIES INTO WESTERN WISCONSIN AND TEMPERATURES RISE
INTO THE MID 80S TO AROUND 90. AS A RESULT THUNDERSTORM ACTIVITY IS
EXPECT TO INCREASE IN COVERAGE AND INTENSITY EARLY THIS AFTERNOON
WITH SEVERE THUNDERSTORMS EXPECTED TO REDEVELOP IN EASTERN AND
SOUTHERN MINNESOTA THIS AFTERNOON AND ACROSS WEST CENTRAL WISCONSIN
DURING THE LATE AFTERNOON AND EVENING HOURS.  VERY LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH THE
STORMS THIS AFTERNOON AND EVENING. THE SEVERE THUNDERSTORM AND
TORNADO POTENTIAL FOR THIS AFTERNOON AND EVENING RIVALS WHAT WE SAW
ON JUNE 17 2010 ACROSS WEST CENTRAL AND SOUTHERN MINNESOTA.

IN ADDITION TO THE SEVERE WEATHER THREAT TODAY...A HEAT ADVISORY
IS IN EFFECT FOR THIS AFTERNOON FOR EAST CENTRAL AND SOUTH
CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. HIGH
TEMPERATURES NEAR 90 COUPLED WITH DEW POINTS RISING INTO THE
MIDDLE TO UPPER 70S WILL RESULT IN HEAT INDICES FROM 100 TO 105
DEGREES. THE HEAT ADVISORY INCLUDES THE TWIN CITIES METROPOLITAN
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL RETURN AGAIN SATURDAY INTO SATURDAY
NIGHT AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND EARLY
TONIGHT.

DRL

In the hours before

Local storm report, Jul 14, 3:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
343 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     HAMPTON                 44.61N 93.00W
07/14/2010                   DAKOTA             MN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN AT INTERSECTION OF HWY 47 AND
            52.

&&

MKM
Local storm report, Jul 14, 3:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     MENOMONIE               44.89N 91.91W
07/14/2010  M59 MPH          DUNN               WI   AWOS

            REPORTED AT MENOMONIE AIRPORT

&&

MKM
Local storm report, Jul 14, 3:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
355 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     3 ENE WATERTOWN         44.98N 93.79W
07/14/2010                   WRIGHT             MN   TRAINED SPOTTER

            TREE BRANCHES DOWN IN ROAD NEAR INTERSECTION OF CO RD 51
            /ALTA RD/ AND CANNON RIVER BLVD. TIME ESTIMATED.

&&

MKM
Local storm report, Jul 14, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
405 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     FUNNEL CLOUD     CORNELL                 45.16N 91.15W
07/14/2010                   CHIPPEWA           WI   TRAINED SPOTTER

            ROTATING WALL CLOUD WEST NORTHWEST OF TOWN.

&&

MKM
Local storm report, Jul 14, 4:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
412 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     5 NE NORTHFIELD         44.51N 93.09W
07/14/2010                   DAKOTA             MN   LAW ENFORCEMENT

            2 HOMES ON NORTHFIELD BLVD DAMAGED IN WATERFORD TWP. A
            GARAGE WALL...SHINGLES AND SHED DAMAGED. TIME WAS
            ESTIMATED.

&&

MKM
Local storm report, Jul 14, 4:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FUNNEL CLOUD     5 S HOLDINGFORD         45.66N 94.47W
07/14/2010                   STEARNS            MN   TRAINED SPOTTER

            WALL CLOUD SPOTTED TOO FAR AWAY TO TELL IF IT WAS
            ROTATING.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:12 AM CDTHeat AdvisoryMPXBlue Earth, Brown, Carver, Dakota, Faribault, Freeborn and 13 more15 hr
Jul 14, 6:23 AM CDTSevere Thunderstorm WarningMPXDouglas67 min
Jul 14, 7:21 AM CDTSevere Thunderstorm WarningMPXTodd39 min
Jul 14, 7:29 AM CDTSevere Thunderstorm WarningMPXDouglas19 min
Jul 14, 7:51 AM CDTSevere Thunderstorm WarningMPXMorrison, Todd54 min
Jul 14, 8:27 AM CDTSpecial Weather StatementMPXBenton48 min
Jul 14, 8:35 AM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Sherburne40 min
Jul 14, 9:16 AM CDTSpecial Weather StatementMPXKanabec44 min
Jul 14, 9:49 AM CDTSpecial Weather StatementMPXChisago41 min
Jul 14, 1:13 PM CDTSpecial Weather StatementMPXAnoka, Chisago47 min
Jul 14, 1:37 PM CDTAreal Flood AdvisoryMPXAnoka, Chisago, Isanti3 hr
Jul 14, 1:43 PM CDTSevere Thunderstorm WarningMPXChisago47 min
Jul 14, 2:11 PM CDTSevere Thunderstorm WarningMPXDakota, Scott49 min
Jul 14, 2:27 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice63 min
Jul 14, 2:27 PM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Pope, Stearns, Todd63 min
Jul 14, 2:30 PM CDTTornado WarningMPXDakota, Goodhue35 min
Jul 14, 2:33 PM CDTSevere Thunderstorm WarningMPXWashington44 min
Jul 14, 2:54 PM CDTTornado WarningMPXMorrison, Pope, Stearns, Todd51 min
Jul 14, 2:55 PM CDTSevere Thunderstorm WarningMPXGoodhue65 min
Jul 14, 3:44 PM CDTSevere Thunderstorm WarningMPXBenton, Stearns42 min
Jul 14, 3:52 PM CDTTornado WarningMPXBenton, Stearns23 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.